G/G'-expansion Method for ZK-BBM Equation


In this paper, we apply -expansion to find travelling wave solution of the ZK-BBM equation. The travelling wave solutions are expressed by functions which are hyperbolic, trigonometric and rational functions. Numerical results clearly reflect the efficiency of proposed scheme.


[1] S. Abbasbandy, A new application of He’s variational iteration method for quadratic Riccati differential equation by using
Adomian’s polynomials, J. Comput. Appl. Math. 207 (2007), 59-63.
[2] M. A. Abdou and A. A. Soliman, New applications of variational iteration method, Phys. D 211 (1-2) (2005), 1-8.
[3] A. M. Wazwaz, The tanh-coth method for solitons and kink solutions for nonlinear parabolic equations, Appl. Math.
Comput. 188 (2007), 1467-1475.
[4] M. Wang, X. Li and J. Zhang, “The (G0=G)-expansion method and travelling wave solutions of nonlinear evolution
equations in mathematical physics,” Physics Letters A, 372 (2008), 417-423.
[5] T. Ozis and I. Aslan, Application of the (G0=G)-expansion method to Kawahara type equations using symbolic computation,
Appl. Math. Comput. 216 (2010), 2360-2365.
[6] E. M. E. Zayed, and S. Al-Joudi, Applications of an Extended (G0=G)-Expansion Method to Find Exact Solutions
of Nonlinear PDEs in Mathematical Physics, Math. Prob. Eng. 2010, (2010), Article ID 768573, 19 pages,
[7] H. Naher, F. Abdullah and M. A. Akbar, The (G0=G)-expansion method for abundant traveling wave solutions of
Caudrey-Dodd-Gibbon equation, Math. Prob. Eng 2011, (2011), Article ID: 218216, 11 pages, doi:10.1155/2011/218216.
[8] J. Feng, W. Li and Q. Wan, Using (G0=G)-expansion method to seek traveling wave solution of Kolmogorov-Petrovskii-
Piskunov equation, Appl. Math. Comput. 217 (2011), 5860-5865.
[9] Y. M. Zhao, Y. J. Yang and W. Li, Application of the improved (G0=G)-expansion method for the Variant Boussinesq
equations, Appl. Math. Sci. 58 (2011), 2855-2861.
[10] X. Liu, L. Tian and Y. Wu, Application of (G0=G)-expansion method to two nonlinear evolution equations, Appl. Math.
Comput. 217 (2010), 1376-1384.
[11] S. T. Mohyud-Din, M. A. Noor and K. I. Noor, Some relatively new techniques for nonlinear problems, Math. Prob. Eng.
2009 (2009); Article ID 234849, 25 pages, doi:10.1155/2009/234849.
[12] A. Biswas, 1-Soliton solution of the generalized Zakharov-Kuznetsiov equation with nonlinear dispersion and timedependent
coefficients, Phys. Lett. A, 373 (33) (2009), 2931-2934.
[13] A. Biswas, 1-soliton solution of the Zakharov-Kuznetsov equation with dual-power law nonlinearity, Commun. Nonlin.
Sci. and Num. Sim. (9-10) (2009), 3574-3577.
[14] W. X. Ma, Complexiton solutions to the Korteweg-de Vries equation, Phys. Lett. A, 301 (2002), 35-44.
[15] W. X. Ma and B. Fuchssteiner, Explicit and exact solutions of Kolmogorov-PetrovskII-Piskunov equation, Int. J. Nonlin.
Mech. 31 (3) (1996), 329-338.
[16] A. M. Wazwaz and A. Gorguis, An analytical study of Fisher’s equation by using Adomian’s decomposition method,
Appl. Math. Comput. 47 (2004), 609.
How to Cite
. G/G'-expansion Method for ZK-BBM Equation. International Journal of Applied Mathematics and Computation, India, v. 6, n. 2, p. 7-14, jan. 2015. ISSN 0974-4673. Available at: <http://www.darbose.in/ojs/index.php/ijamc/article/view/562>. Date accessed: 13 dec. 2018. doi: https://doi.org/10.0000/ijamc.2014.6.2.562.

Most read articles by the same author(s)

Obs.: This plugin requires at least one statistics/report plugin to be enabled. If your statistics plugins provide more than one metric then please also select a main metric on the admin's site settings page and/or on the journal manager's settings pages.